# SDR AT0100087

- Difficulty date: February 7, 2001
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N824AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 591015899N
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO DOOR JAMB CORRODED BEYOND LIMITS.  INSTALLED NEW DOOR JAMB IAW DC9 SRM 53-05 FIG 44, 51-30-01, 51-30-02, 51-30-04, 51-10-03, 51-30-05, AND RES 01-220.
